# SDR MALA000638

- Difficulty date: September 22, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SERIES OF DENTS IN RT FUSELAGE AT STA 347.  REFER TO CELSIUS TASK CARD 2527, W/O 18737 AND SAAB STATEMENT 340SDS000199.  MAINTENANCE CHECKED LIMIT, SUBJECT DENTS RANGE FROM .004 TO .024 DEEP AND ARE .25 TO 1 INCH LONG.  OUT OF LIMITS SRM 51-10-10.  NO CRACKS NOTED IAW FFVNDT006. NDTPER FFVNDT00447 BOND NO DISBONDS.  DENTS ARE ACCEPTED AS IS REF SAAB STATEMENT340SDS 000199.
